# SDR REXA2024012200101

- Difficulty date: December 20, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300006963
- Condition: Corroded
- Location: Bs 847-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR SEAT RAIL IS CORRODED BETWEEN F.S. 847+48 TO F.S. 969.   REMOVED RBL9 SEAT TRACK BETWEEN FS847+48 - 969 IAW CRJ900 AMM 53-00-49-000-801-A07  CORRECTIVE ACTION: INSTALLED NEW SERVICEABLE RBL9 SEAT TRACK PN 670-53-00-692-1 BETWEEN FS847+48 - 969 IAW CRJ900 AMM 53-00-49-400-801-A07
